Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 54, Number 2, Pages 239–245 (Mi tmf2116)  

This article is cited in 1 scientific paper (total in 1 paper)

Structure of axisymmetric soliton solutions of Einstein's equations

A. P. Veselov


Abstract: The structure of four-soliton solutions of Einstein's equations under certain symmetry conditions is investigated.

Full text: PDF file (468 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 54:2, 155–160

Bibliographic databases:

Received: 25.01.1982

Citation: A. P. Veselov, “Structure of axisymmetric soliton solutions of Einstein's equations”, TMF, 54:2 (1983), 239–245; Theoret. and Math. Phys., 54:2 (1983), 155–160

Citation in format AMSBIB
\Bibitem{Ves83}
\by A.~P.~Veselov
\paper Structure of axisymmetric soliton solutions of Einstein's equations
\jour TMF
\yr 1983
\vol 54
\issue 2
\pages 239--245
\mathnet{http://mi.mathnet.ru/tmf2116}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=703999}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 54
\issue 2
\pages 155--160
\crossref{https://doi.org/10.1007/BF01129188}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RG50200008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2116
  • http://mi.mathnet.ru/eng/tmf/v54/i2/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Korotkin, “Finite-gap solutions of the stationary axisymmetric Einstein equation in vacuum”, Theoret. and Math. Phys., 77:1 (1988), 1018–1031  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:297
    Full text:118
    References:38
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022